# SDR FDEA202104271049

- Difficulty date: April 27, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA321011
- Condition: Damaged
- Location: Bs 979-1099
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 251DF AT STA 1039 LBL 100 DELAMINATED  FABRICATED NEW FLOOR PANEL 251DF PER DRAWING SRZ-25-005
